MathSciNet Relay Station
MathSciNet bibliographic data
MR1939706 62G05 (60J65)
Groeneboom, Piet; Wellner, Jon A. Computing Chernoff's distribution. J. Comput. Graph. Statist. 10 (2001), no. 2, 388–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement